Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Diagnosed with pneumonia. Took antibiotic. Have low grade fever. Is this normal?

Hi, my 8 y.o son was diagnosed with pneumonia on Thursday (bacterial) and treated at the hospital with antibiotics intravenously since he wasn t eating or drinking. He was released from the hospital on Friday. Sunday was the first day in which he had no fever at all (not even low grade). However, today, (Monday afternoon), it appears he now has a low-grade fever, 99.1 again. Is this normal?
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Hi, welcome to HCM.
Pneumonia was treated by intravenous antibiotics is good thing. In some cases relapsing and remitting course of illness can be seen. It means symptoms can appear sometimes. But it is not a serious thing.
Continue with antibiotics .if fever increases then you have to consult your physician for modification of dosage.

Hope I have answered your query.

Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor